Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gash

does accutane make you pale?

i have pretty nice dark skin an was wondering if accutane makes you pale or anything, cuz when i go pale i my skin looks a vile yellow rather than beutiful bronze.

is there anything i can use on while on tane to make my skin look more darker and generally healthier?

Share this post


Link to post
Share on other sites

i have pretty nice dark skin an was wondering if accutane makes you pale or anything, cuz when i go pale i my skin looks a vile yellow rather than beutiful bronze.

is there anything i can use on while on tane to make my skin look more darker and generally healthier?

If your skin is yellow, get to your derm. It could be your liver, one of the serious side effects of accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×